# SDR DALA2017111008114

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 62,249 hours, 23,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EXIT LIGHT LENS DETACHED ON LANDING AND WAS DAMAGED.  REPAIRED AND REINSTALLED THE LENS IAW AMM 33-51.
